BibTeX record: journals/dm/Fuglister87

download as .bib file

@article{DBLP:journals/dm/Fuglister87,
  author    = {Frederick J. Fuglister},
  title     = {On generalized Moore geometries, {I}},
  journal   = {Discrete Mathematics},
  year      = {1987},
  volume    = {67},
  number    = {3},
  pages     = {249--258},
  url       = {http://dx.doi.org/10.1016/0012-365X(87)90176-2},
  doi       = {10.1016/0012-365X(87)90176-2},
  timestamp = {Sat, 25 Oct 2014 18:06:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Fuglister87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}